# SDR CALA2009080400426

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 71,983 hours, 32,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043231
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY EXIT LIGHT INOP.  REPLACED SOCKET ASSY, LAMP AND LENS ASSY.  OPERATIONAL CHECKS GOOD.
